# SDR CA970904025

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lav Serv Panel
- Part time: 43,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN FORWARD OF FORWARD LAVATORY SERVICE PANEL HAS BULGE AT THE FASTENERS. CORROSION ON THE LOWER SKIN OF THE LAP JOINT. SKIN
